Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 80, NWS Lincoln, IL

November 30, 2019Cass County, Fulton County, Mason County, Illinois

NWS Lincoln, IL issued this river flood warning at Nov 30, 2019, 10:32 AM CST for Cass County, Fulton County, Mason County, Illinois. It took effect at Dec 5, 2019, 6:00 PM CST. It was in force for 16 days.

The area

The outline as issued.

The facts

Issued
Nov 30, 2019, 10:32 AM CST (16:32 UTC)
In effect from
Dec 5, 2019, 6:00 PM CST
Expired
Dec 21, 2019, 10:32 AM CST
In force
16 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Cass County, IL, Fulton County, IL, Mason County, IL

The radar

The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 16:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Illinois River near Havana (HAVI2).

Action stage
13 ft
Minor stage
14 ft
Moderate stage
17 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

450 
WGUS43 KILX 301632
FLWILX


Flood Warning
National Weather Service Lincoln IL
1032 AM CST Sat Nov 30 2019

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Illinois River near Havana affecting Cass...Fulton and Mason 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC017-057-125-010631-
/O.NEW.KILX.FL.W.0080.191206T0000Z-000000T0000Z/
/HAVI2.1.ER.191206T0000Z.191207T1200Z.000000T0000Z.NO/
1032 AM CST Sat Nov 30 2019

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Illinois River near Havana.
* From Thursday evening until further notice.
* At  945 AM Saturday the stage was 11.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue 
  to rise to near 14.7 feet by Saturday morning.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas 
  not protected by levees.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Illinois River
 Havana            14  11.9 Sat 10 AM   12.4   13.1   13.4


&&

LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
      4018 9023 4039 9010             

$$

Ousley
2 follow-up statements
447 
WGUS83 KILX 010237
FLSILX


Flood Statement
National Weather Service Lincoln IL
837 PM CST Sat Nov 30 2019

...The Flood Warning continues for the following river in Illinois...

  Illinois River at Beardstown affecting Brown...Cass...Morgan and 
  Schuyler Counties
  Illinois River near Havana affecting Cass...Fulton and Mason 
  Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC017-057-125-011636-
/O.CON.KILX.FL.W.0080.191206T0000Z-000000T0000Z/
/HAVI2.1.ER.191206T0000Z.191207T1200Z.000000T0000Z.NO/
837 PM CST Sat Nov 30 2019

The Flood Warning continues for
  The Illinois River near Havana. 
* From Thursday evening until further notice.
* At  745 PM Saturday the stage was 12.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue 
  to rise to near 14.4 feet by Saturday morning. Additional rises are
  possible thereafter.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas 
  not protected by levees.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Illinois River
 Havana            14  12.0 Sat 8 PM    12.4   13.0   13.3


&&

LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
      4018 9023 4039 9010             

$$

ILC009-017-137-169-011636-
/O.EXT.KILX.FL.W.0081.191204T0000Z-000000T0000Z/
/BEAI2.1.ER.191204T0000Z.191207T1200Z.000000T0000Z.NO/
837 PM CST Sat Nov 30 2019

The Flood Warning continues for
  The Illinois River at Beardstown. 
* From Tuesday evening until further notice.
* At  745 PM Saturday the stage was 11.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue 
  to rise to near 14.8 feet by Saturday morning.
* Impact...At 14.4 feet...Seepage problems begin in the Coal Creek 
  Drainage and Levee District.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Illinois River
 Beardstown        14  11.7 Sat 8 PM    11.9   12.7   13.7


&&

LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
      3999 9058 4015 9043             

$$
832 
WGUS83 KILX 011720
FLSILX


Flood Statement
National Weather Service Lincoln IL
1120 AM CST Sun Dec 1 2019

...The Flood Warning is cancelled for the following river in 
Illinois...

  Illinois River near Havana affecting Cass...Fulton and Mason 
  Counties
  Illinois River at Beardstown affecting Brown...Cass...Morgan and 
  Schuyler Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC017-057-125-011750-
/O.CAN.KILX.FL.W.0080.000000T0000Z-191201T1720Z/
/HAVI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1120 AM CST Sun Dec 1 2019

The Flood Warning is cancelled for
  The Illinois River near Havana.
* At 1045 AM Sunday the stage was 12.1 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 12.8 feet 
  early Friday morning.
* Impact...At 14.0 feet...Minor flooding begins to agricultural areas 
  not protected by levees.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Illinois River
 Havana            14  12.1 Sun 11 AM   12.2   12.3   12.6


&&

LAT...LON 4053 8988 4047 8980 4034 9002 4012 9017
      4018 9023 4039 9010             

$$

ILC009-017-137-169-011750-
/O.CAN.KILX.FL.W.0081.000000T0000Z-191201T1720Z/
/BEAI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1120 AM CST Sun Dec 1 2019

The Flood Warning is cancelled for
  The Illinois River at Beardstown.
* At 1045 AM Sunday the stage was 11.8 feet.
* Flood stage is 14.0 feet.
* Forecast...The river will crest below flood stage at 12.4 feet 
  Tuesday evening.
* Impact...At 14.4 feet...Seepage problems begin in the Coal Creek 
  Drainage and Levee District.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Illinois River
 Beardstown        14  11.8 Sun 11 AM   12.0   12.3   12.4


&&

LAT...LON 4018 9023 4012 9017 4008 9037 3999 9046
      3999 9058 4015 9043             

$$

Ousley

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Nov 30, 6:05 AM CST, 4 hours 27 minutes earlier.

Area forecast discussion, Nov 30, 6:05 AM CST, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
605 AM CST Sat Nov 30 2019

.SYNOPSIS...
Issued at 347 AM CST Sat Nov 30 2019

A wet weekend is on tap across central Illinois. Showers and a few
thunderstorms will occur today...followed by windy and colder
conditions with rain and snow showers on Sunday.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 347 AM CST Sat Nov 30 2019

09z/3am surface analysis shows a 992mb low over western Nebraska,
with a warm frontal boundary extending E/SE from the low into the
Ozarks. A lead short-wave is interacting with the boundary to
bring widespread showers to central Illinois early this morning.
While isolated thunder was observed across the far SE KILX CWA
late last evening, most of the convection has remained much
further south from Oklahoma into western Kentucky. The initial
wave of rain has shifted mainly east of the I-55 corridor:
however, additional showers and isolated thunderstorms are
developing upstream across Missouri and will track into central
Illinois this morning. This activity will tend to shift eastward
into Indiana later in the day, so precip chances will begin to
decrease from west to east this afternoon. With the warm front
only slowly lifting northward, boundary layer winds will maintain
an easterly component until early evening. As a result, have
undercut numeric guidance for highs today...with readings ranging
from the middle 40s along/north of I-74...to the middle 50s
along/southwest of a Jacksonville to Flora line.

While the bulk of the rain will exit into Indiana late this
afternoon, scattered showers/storms will develop along an
advancing occluded front as it passes through the region this
evening. Have therefore maintained PoPs for showers/thunder
through midnight. Once the front passes, skies will temporarily
clear before wrap-around cloud cover quickly spills back into the
region late tonight. With all CAMs showing precip returning to the
western CWA toward dawn, have increased PoPs to likely along/west
of a Galesburg to Springfield line after 09z/3am...tapering to
just slight chances toward the I-57 corridor. Temps will be cold
enough overnight to support a rain/snow mix...especially west of
I-55.

.LONG TERM...(Sunday through Friday)
ISSUED AT 347 AM CST Sat Nov 30 2019

As a deep upper low tracks across northern Illinois on Sunday,
showers will spread across the entire area. With very cold 500mb
temps of -28 to -30C associated with the low coming overhead,
dynamic cooling aloft will support a rain/snow mix as far south as
a Danville to Taylorville line. Surface temps will remain above
freezing...with highs in the upper 30s and lower 40s: therefore,
no snow accumulation is anticipated. As temps cool after dark, the
rain snow mix will spread into southeast Illinois Sunday evening
before the precip comes to an end shortly after midnight.

Once the upper low exits the region, a zonal flow pattern will
take hold across the CONUS next week...resulting in seasonal
temperatures and generally dry conditions. All models show a weak
short-wave tracking through the Midwest on Tuesday: however, with
little to no moisture to work with, am expecting little more than
a few clouds as it passes. After that, a stronger wave is expected
to track from the southern Plains into the Tennessee River Valley
Thursday/Friday. While the exact track of this system is still
somewhat in question, the 00z GFS/ECMWF both keep the strongest
forcing well south of central Illinois. As a result, have limited
mentionable PoPs Thursday night/Friday morning to locations south
of the I-70 corridor.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 605 AM CST Sat Nov 30 2019

IFR ceilings will prevail at the central Illinois terminals
today...before a frontal boundary passes this evening. Based on
forecast soundings, have scattered ceilings at KSPI by 03z...then
further northeast at KCMI by around 06z. Scattered convection
currently pushing into the southwest KILX CWA will impact the I-72
terminals between 12z and 18z...followed by a lull in convection
chances this afternoon. Additional scattered convection will
likely develop along an advancing cold front this evening, with
HRRR suggesting thunder at KPIA between 01z and 04z..then further
east to KCMI between 03z and 06z.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Barnes
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Barnes
Hazardous weather outlook, Nov 30, 4:32 AM CST, 6 hours before
Hazardous Weather Outlook
National Weather Service Lincoln IL
432 AM CST Sat Nov 30 2019

ILZ027>031-036>038-041-043>046-011200-
Champaign-De Witt-Fulton-Knox-Marshall-Mason-McLean-Peoria-Piatt-
Stark-Tazewell-Vermilion-Woodford-
432 AM CST Sat Nov 30 2019

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms will continue today. The potential for
severe storms appears low.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Minor snow accumulations are possible Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ040-042-047>057-061>063-066>068-073-011200-
Cass-Christian-Clark-Coles-Crawford-Cumberland-Douglas-Edgar-
Effingham-Jasper-Lawrence-Logan-Macon-Menard-Morgan-Moultrie-
Sangamon-Schuyler-Scott-Shelby-
432 AM CST Sat Nov 30 2019

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms will continue today. The potential for
severe storms appears low, although brief gusty winds and small
hail may be possible.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Strong wind gusts of 30 to 35 mph will be possible Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ071-072-011200-
Clay-Richland-
432 AM CST Sat Nov 30 2019

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms will continue today. The potential for
severe storms appears low, although brief gusty winds and small
hail may be possible.

Minor flooding will return on the Little Wabash River near Clay
City.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

Strong wind gusts around 35 mph will be possible Sunday.

Minor flooding will continue on the Little Wabash River near Clay
City for the next several days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

37

In the hours before

Local storm report, Nov 30, 8:01 AM CST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
801 AM CST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       PALESTINE               39.00N 87.61W
11/30/2019  M1.80 INCH       CRAWFORD           IL   CO-OP OBSERVER

&&

OUSLEY
Local storm report, Nov 30, 8:02 AM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 AM CST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       TAYLORVILLE             39.52N 89.26W
11/30/2019  M1.44 INCH       CHRISTIAN          IL   COCORAHS

            24 HOUR REPORT.

&&

OUSLEY
Local storm report, Nov 30, 8:08 AM CST, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
808 AM CST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
11/30/2019  M1.73 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR REPORT.

0600 AM     HEAVY RAIN       DECATUR                 39.85N 88.93W
11/30/2019  M1.12 INCH       MACON              IL   ASOS

            24 HOUR REPORT..

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
11/30/2019  M1.25 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR REPORT.

0600 AM     HEAVY RAIN       2 S MOWEAQUA            39.60N 89.02W
11/30/2019  M1.00 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR REPORT.

0600 AM     HEAVY RAIN       OLNEY                   38.73N 88.09W
11/30/2019  M1.56 INCH       RICHLAND           IL   CO-OP OBSERVER

            24 HOUR REPORT.

0600 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
11/30/2019  M1.00 INCH       EDGAR              IL   CO-OP OBSERVER

            24 HOUR REPORT.

0600 AM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
11/30/2019  M1.88 INCH       LAWRENCE           IL   ASOS

            24 HOUR REPORT.

0630 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
11/30/2019  M1.13 INCH       DOUGLAS            IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
11/30/2019  M2.34 INCH       EFFINGHAM          IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
11/30/2019  M1.74 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
11/30/2019  M1.12 INCH       MORGAN             IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
11/30/2019  M1.51 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
11/30/2019  M1.12 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       TAYLORVILLE             39.52N 89.26W
11/30/2019  M1.44 INCH       CHRISTIAN          IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       LOAMI                   39.67N 89.85W
11/30/2019  M1.08 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
11/30/2019  M1.29 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
11/30/2019  M1.90 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       PALESTINE               39.00N 87.61W
11/30/2019  M1.80 INCH       CRAWFORD           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 SW JACKSONVILLE       39.72N 90.25W
11/30/2019  M1.08 INCH       MORGAN             IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       3 SE JACKSONVILLE       39.70N 90.19W
11/30/2019  M1.33 INCH       MORGAN             IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       6 NNE PANA              39.47N 89.04W
11/30/2019  M1.07 INCH       CHRISTIAN          IL   COCORAHS

            24 H OUR REPORT.

0700 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
11/30/2019  M1.06 INCH       SANGAMON           IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       PETERSBURG              40.01N 89.85W
11/30/2019  M1.01 INCH       MENARD             IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       3 NW SPRINGFIELD        39.83N 89.68W
11/30/2019  M1.00 INCH       SANGAMON           IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       SULLIVAN                39.60N 88.61W
11/30/2019  M1.23 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR REPORT.

&&

OUSLEY
Local storm report, Nov 30, 8:18 AM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
818 AM CST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       WINDSOR                 39.44N 88.60W
11/30/2019  M1.25 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR REPORT.

0600 AM     HEAVY RAIN       2 S MOWEAQUA            39.60N 89.02W
11/30/2019  M1.00 INCH       SHELBY             IL   CO-OP OBSERVER

            24 HOUR REPORT.

0600 AM     HEAVY RAIN       DECATUR                 39.85N 88.93W
11/30/2019  M1.12 INCH       MACON              IL   ASOS

            24 HOUR REPORT..

0600 AM     HEAVY RAIN       6 SSE CLAY CITY         38.61N 88.31W
11/30/2019  M1.73 INCH       CLAY               IL   CO-OP OBSERVER

            24 HOUR REPORT.

0600 AM     HEAVY RAIN       LAWRENCEVILLE           38.73N 87.69W
11/30/2019  M1.88 INCH       LAWRENCE           IL   ASOS

            24 HOUR REPORT.

0600 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
11/30/2019  M1.00 INCH       EDGAR              IL   CO-OP OBSERVER

            24 HOUR REPORT.

0600 AM     HEAVY RAIN       OLNEY                   38.73N 88.09W
11/30/2019  M1.56 INCH       RICHLAND           IL   CO-OP OBSERVER

            24 HOUR REPORT.

0630 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
11/30/2019  M1.13 INCH       DOUGLAS            IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       JACKSONVILLE            39.73N 90.23W
11/30/2019  M1.12 INCH       MORGAN             IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       TAYLORVILLE             39.52N 89.26W
11/30/2019  M1.44 INCH       CHRISTIAN          IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       BUFFALO                 39.85N 89.41W
11/30/2019  M1.12 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       1 SW JACKSONVILLE       39.72N 90.25W
11/30/2019  M1.08 INCH       MORGAN             IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       3 SW EFFINGHAM          39.09N 88.59W
11/30/2019  M1.51 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
11/30/2019  M1.74 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       WATSON                  39.03N 88.57W
11/30/2019  M2.34 INCH       EFFINGHAM          IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
11/30/2019  M1.90 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       SULLIVAN                39.60N 88.61W
11/30/2019  M1.23 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       3 NW SPRINGFIELD        39.83N 89.68W
11/30/2019  M1.00 INCH       SANGAMON           IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       PETERSBURG              40.01N 89.85W
11/30/2019  M1.01 INCH       MENARD             IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       2 E CHATHAM             39.67N 89.66W
11/30/2019  M1.06 INCH       SANGAMON           IL   COCORAHS

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       6 NNE PANA              39.47N 89.04W
11/30/2019  M1.07 INCH       CHRISTIAN          IL   COCORAHS

            24 H OUR REPORT.

0700 AM     HEAVY RAIN       PALESTINE               39.00N 87.61W
11/30/2019  M1.80 INCH       CRAWFORD           IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
11/30/2019  M1.29 INCH       CHRISTIAN          IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       LOAMI                   39.67N 89.85W
11/30/2019  M1.08 INCH       SANGAMON           IL   CO-OP OBSERVER

            24 HOUR REPORT.

0700 AM     HEAVY RAIN       3 SE JACKSONVILLE       39.70N 90.19W
11/30/2019  M1.33 INCH       MORGAN             IL   COCORAHS

            24 HOUR REPORT.

0800 AM     HEAVY RAIN       BEECHER CITY            39.19N 88.79W
11/30/2019  M1.47 INCH       EFFINGHAM          IL   CO-OP OBSERVER

            24 HOUR REPORT.

&&

OUSLEY
Local storm report, Nov 30, 8:26 AM CST, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
826 AM CST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       CHATHAM                 39.67N 89.70W
11/30/2019  M1.15 INCH       SANGAMON           IL   COCORAHS

            NWS EMPLOYEE.

&&

OUSLEY
Local storm report, Nov 30, 8:28 AM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
828 AM CST SAT NOV 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       LOVINGTON               39.71N 88.63W
11/30/2019  M1.27 INCH       MOULTRIE           IL   CO-OP OBSERVER

            24 HOUR REPORTED.

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 30, 5:09 AM CSTAreal Flood AdvisoryILXClay, Crawford, Effingham, Jasper, Lawrence, Richland7 hr
Nov 30, 10:33 AM CSTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler21 days

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.